MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H HA COATED LAT STEM SIZE 1; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM H HA COATED LAT STEM SIZE 1; CEMENTLESS HIP STEM
Catalog Number 01.18.141
Health Effect - Clinical Code Pain (1994)
Date of Event 11/29/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs on 13 december 2017: partial hip revision surgery (stem and head) occurred 1 year and 8 months after primary implantation.The patient was complaining about pain.Radiographic image provided shows proximal radiolucent lines that suggest the stem did not find proximal stability, and this might be the cause for pain.The image supplied is of very low quality; a possible bone formation is visible above the greater trochanter, but its relationship with the pain is unknown.Also, the cup is significantly proud from the acetabulum, reason unknown, but there is no evidence that the source of pain can be related.The cup has not been revised.Batch review performed on 14 december 2017.Lot 146966: (b)(4) items manufactured and released on 11 february 2015.Expiration date: 2019-12-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Biolox delta ceramic ball head 12/14 ø 36 size m 0 reference 01.29.209 (k112115) lot 155426: (b)(4) items manufactured and released on 15 december 2015.Expiration date: 2020-11-29 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
One year and 9 months after primary the surgeon revised the patient for hip pain.Head and stem swapped successfully.

Brand Name
AMISTEM H HA COATED LAT STEM SIZE 1
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7121383
Report Number3005180920-2017-00749
Device Sequence Number16496742
Product Code LZO
UDI-Device Identifier07630030804175
UDI-Public07630030804175
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Catalogue Number01.18.141
Device Lot Number146966
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2017
Initial Report FDA Received Date12/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR